Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo shot and horrible side effects !

did any of you seem to have gain a lot of weight while on it ? or hve sevear headaches ?

because im losing a lot of hair , it just keps falling off , and off, also sharp head pains , like migrane or nausea , and also spotting everyday !

which is really inconvenient !

im going to stop taking it but i just wanted to hear some experiences !

Answer Question
 
Anonymous

Asked by Anonymous at 9:15 PM on Dec. 8, 2009 in General Parenting

Answers (10)
  • My friend had problems with that! Major problems. Stop getting it asap! She didnt have regular periods for almost 2 years and she also had some kind of issue with her ovaries. I think cysts or smthing.
    Anonymous

    Answer by Anonymous at 9:21 PM on Dec. 8, 2009

  • I had it and had a constant period for the 3 months I was on it. yuck yuck yuck
    hypermamaz

    Answer by hypermamaz at 9:25 PM on Dec. 8, 2009

  • i have friends that were on it but they had no side effects!! all birth controls come with side effects it is a risk women take when choosing to use birth control..
    mrssundin

    Answer by mrssundin at 9:27 PM on Dec. 8, 2009

  • I'm on it now. I have not experienced any bad side affects. I was on it before for six years I switched to a pill got pregnant while on the pill. Had a miscarriage then got pregnant shortly after that.
    lady-J-Rock

    Answer by lady-J-Rock at 9:47 PM on Dec. 8, 2009

  • When I was on it, I got extremely sharpe pains in my legs. It was like my calfs had fallen asleep (the tingle feeling) and boy did it hurt if anyone touched them. I also swelled sooooo bad it was crazy. My ankles were like 3x's the normal size. My feet hurt and Im talkin about the top part of my foot. I also bleed nonstop from birth (July 07) till Jan. It was crazy. And to think that the docs said that this was normal. I STOP using the shot.
    TLW514

    Answer by TLW514 at 9:53 PM on Dec. 8, 2009

  • I took the depo for 9 mths and gained 10 lbs. My period went away completely. After I stopped using the depo it took me 7 mths to get my period again but I suddenly had the most painful cramps. So painful that I would have to stay home from work and just sit in a ball because I couldn't walk. After I had my DD my painful cramps were gone, thx god!!! Since then I have used the nuva ring, which is ok. But I'm now using the implanon which so far is great and last 3 yrs. I hate the depo!!!
    ProudMammaMia

    Answer by ProudMammaMia at 11:08 PM on Dec. 8, 2009

  • I had none of the possible side effects when I was on it. I loved it.
    Anonymous

    Answer by Anonymous at 11:33 PM on Dec. 8, 2009

  • Wow. The side affects sound awful. I don't think I would touch that.
    Anonymous

    Answer by Anonymous at 11:56 PM on Dec. 8, 2009

  • I put on alot of weight first shot, then i lost weight second shot, then 3rd shot my hair started falling out, and i got off it i couldnt deal with it anymore..
    miss_nevin

    Answer by miss_nevin at 12:48 AM on Dec. 9, 2009

  • On the depo I had the least amount of side effects. On the nuva ring however I have gained about 5-10 lbs....I was much smaller on the depo than I am currently.
    Anonymous

    Answer by Anonymous at 1:39 AM on Dec. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.